# SDR ASAA0540546

- Difficulty date: October 12, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 6044552
- Condition: Damaged
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - R-1 DOOR HANDLE WILL NOT STAY IS STOWED POSTION.  DOOR HANDLE SHAFT AND SLEEVE ASSY WAS REPLACED AND DOOR RIGGED PER AMM.  (M)
